Patient :6 days ago I fell and hit my knee on the concrete. I expected swelling and bruising but after 6 days, it keeps getting worse. The bruising keeps spreading and the swelling is worse every day. The skin is tight and slightly warm to the touch. My leg is mostly dark purple from above the knee down to my ankle and half of my foot. I take a low dose asprin and Plavix daily.
Welcome to Ask The Doctor.
We are here to help you.
You seem to be suffering from Knee ligament injury or Acute Muscular Pain.
Since you are on antiplatelet drugs, it is important to rule out bleeding in joints.
So, you should get an MRI of the knee done.
I would advise following for knee pain:
1. To do knee and quadriceps strengthening exercises.
2. To do hot fomentation of the knee
3. Apply diclofenac ointment locally
4. To take Pain killers like Diclofenac only if the pain is severe and there are no contraindications for their use.
5. Don’t climb stairs, avoid bucket holding.
6. Don’t sit in squatting position
Share my opinion with your doctor before acting upon it.
I hope it helps.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.